Monday, November 21, 2016

ACLS Review Questions: Acute Coronary Syndromes








Answers
01. The answers are: a. A 34 year old with an aspirin allergy, b. A 45 year old with active peptic ulcer disease, and c. A 56 year old with nausea and vomiting

02. The incorrect answer is: b. A MAP < 65 mm Hg.  Avoid administering nitroglycerin for b. A MAP < 65 mm Hg, c. Marked bradycardia (< 50 bpm) or tachycardia, d. Recent phophodiesterase inhibitor use (within last 48 hours), and e. Right ventricular MI.  If used in conjunction with phosphodiesterase inhibitors the patient may develop severe hypotension which is refractory to treatment with vasopressors.

03. The answers are: a. A right ventricular infarction may be an extension of an inferior wall infarct, c. The healthcare provider should avoid administering pre-load reducing medications, and d. If a right ventricular infarct is suspected then a right sided EKG should be performed.  Answer B:  Patients with a suspected RV infarct are very dependent on adequate volume in order to maintain the cardiac output, so large volumes of fluid may be required.  Answer E:  Morphine causes venodilation and may reduce blood return to the heart and decrease right ventricular filling pressures and cardiac output.

04. The incorrect answers are: c. Tamsulosin (Flomax) and d. Finasteride (Proscar)

05. The answer is: c. ≥ 94%. Oxygen should be administered if the patient is dyspneic, hypoxemic, has obvious signs of heart failure, has an arterial oxygen saturations < 94%, or the oxygen saturation is unknown.




No comments:

Post a Comment